| Model Number |
3288 |
| Medical Device Problem Codes |
Disconnection (1171); Migration (4003)
| Health Effect - Clinical Code |
Inadequate Pain Relief (2388)
| Date of Event |
10/01/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
Related manufacturer reference number: 1627487-2022-06898.It was reported that x-rays showed disconnection between the lead and ipg.As such, the patient experienced ineffective therapy.A message was received stating the is an open circuit/high impedances.However, impedance check revelated that the impedance is in normal range.Surgical intervention may take place at a later date to address the issue.
Additional Manufacturer Narrative
Date of event is estimated.Reporter phone number: (b)(6).
Event or Problem Description
Additional information received indicates that surgical intervention took place on 06dec2022 wherein it was noted that the lead had migrated.As such, the lead was repositioned to correct location and extensions were added to the system to address the issue.Reportedly, the issue was resolved, and therapy was confirmed post op.
Event or Problem Description
Additional information received indicates that the distal ends of the leads that were disconnected were reinserted to the ipg.Nothing was done to the ipg, it was placed into the original pocket site.
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.